# SDR VJ32001F00014

- Difficulty date: December 13, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Engine: Cont IO520B
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part number: 6310
- Part serial: 99121823
- Condition: Melted
- Location: Magneto
- Part time: 875 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED MAGNETO FROM ENGINE FOR 500 HOUR. INSPECTION.  INSPECTION FOUND THAT THE PLASTIC WAS MELTED ON THE DISTRIBUTOR CAP.  MAGNETO WAS SENT TO MFG.
